Countably additive gambling with a general expected reward

article
  • author:

    William D. Sudderth
  • published in

    : 1980
  • summary

    : Optimal strategies and the optimal return function are characterized for a Borel gambling problem in which the utility of a strategy is the expectation under the strategy of a general, measurable function g defined on the space of all infinite histories. These results are based on a previous paper with Lester Dubins where g was assumed to be shift-invariant.
  • related url

    : http://www.springerlink.com/content/n1031705v1q84h0u/full...

    Note: This link will take you to an external website. GambLib.org is not responsible for accessibility and content of external websites.

  • type

    : article in journal
  • publisher

    : Springer
  • is part of a publication

    : Probability Theory and Related Fields
  • volume

    : 54
  • issue

    : 2
  • original language

    : English
  • article pagination

    : start page: 221 - end page: 225
  • Article entered in GambLIB database on dec. 16. 2010, 14:12
  • Item added by staff